# SDR C1HA200082003

- Difficulty date: December 2, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473597402
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE LOADING BAGS CARGO SMOKE ALARM AFT COMPARTMENT WENT OFF. OFF LOADED BAGS COMPARTMENT VERIFIED CLEAR OF SMOKE. NO SMOKE OR FIRE DETECTED DURING VISUAL INSPECTION.ACTION TAKEN:SWAPPED FIRE DET. UNITS 2, 3, & 4 WITH FORWARD UNITS 2, 3, & 4 FOR MEL PURPOSES. MEL'D FWD CARGO COMPARTMENT FIRE DETECTION SYSTEM INOP.
